The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (886 KB) | Metadata | Table of Contents | ZAA summary
Volume 11, Issue 2, 1992, pp. 199–213
DOI: 10.4171/ZAA/613

Published online: 1992-06-30

Approximate Solution of Bisingular Integro-Differential Equations

Victor D. Didenko[1]

(1) University of Brunei Darussalam, Brunei Darussalam

This paper gives necessary and sufficient conditions for the applicability of collocation and Galerkin methods to bisingular integro-differential equations with continuous coefficients. They are obtained by a local principle for paraalgebras.

Keywords: Bisingular integro-differential equation, approximation method, paraalgebra, local principle

Didenko Victor D.: Approximate Solution of Bisingular Integro-Differential Equations. Z. Anal. Anwend. 11 (1992), 199-213. doi: 10.4171/ZAA/613